# SDR DALA2025090406547

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31981
- Aircraft time: 27,823 hours, 10,837 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Torsion Box
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1180091) HORIZONTAL STAB TORSION BOX COMPARTMENT, STA 1088 - 1096 LOWER HORIZONTAL BEAM WEB HAS 3 EA DENTS AND 1 IN CRACK AT BL0. REPAIRED HORIZONTAL STAB TORSION BOX LWR BEAM DENTS/CRACK LOCATED AT STA 1088 - 1096 BL0 IAW B737-900 SRM 53-80-13-1A-1, 51-70-13-2R, 51-20-01-00.
